# SDR ASAA2022090939925

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 36,373 hours, 11,614 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: APMMT359
- Condition: Leaking
- Location: #2 Engine
- Part time: 3,391 hours, 994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE RH VSV ACTUATOR EXCESSIVELY LEAKING. APPROX 60 DROPS/MIN.  GROUNDED - YES. REPLACED #2 ENG RH VSV ACTUATOR PER B737-900 AMM 75-31-01.
